# SDR 08FDEA02626

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 652355567
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE INTERIOR OF KEEL BEAM, BS 760 TO 761, LBL 5 TO RBL5, WL 146, TO  WL 146, KEAL BEAM FRAME T LOWER ATTACH ANGLE CORRODED.  REMOVED DAMAGED STIFFENER AND REPLACED WITH A NEW STIFFENER 65-23555-67, PER REF SRM 51-30-02 PG 1-15.  THIS IS CLASSIFIED AS A MINOR REPAIR.
